# SDR CALA2015020293044

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 64,459 hours, 7,373 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LAVATORY 111 EMER LIGHT CABLE BROKEN.  REPLACED CABIN LAVATORY 111 EMER LIGHT CABLE & LIGHT TEST FOUND FUNCTION PASSED IAW AMM33-51-00.  REPLACED CABIN DOOR NR 4 LH GALLEY EMER LIGHT CABLE & LIGHT TEST PASSED IAW AMM 33-51-00.
